Extremization of functions with equality constraints

H. Kwakernaak, R.C.W. Strijbos

Research output: Contribution to journalArticleAcademic

2 Citations (Scopus)
158 Downloads (Pure)
Original languageUndefined
Pages (from-to)279-295
JournalMathematical programming
Volume2
Issue number1
DOIs
Publication statusPublished - 1972

Keywords

  • IR-85614

Cite this

Kwakernaak, H. ; Strijbos, R.C.W. / Extremization of functions with equality constraints. In: Mathematical programming. 1972 ; Vol. 2, No. 1. pp. 279-295.
@article{abe1ff79355047a1a5f990c08cb20fb0,
title = "Extremization of functions with equality constraints",
keywords = "IR-85614",
author = "H. Kwakernaak and R.C.W. Strijbos",
year = "1972",
doi = "10.1007/BF01584549",
language = "Undefined",
volume = "2",
pages = "279--295",
journal = "Mathematical programming",
issn = "0025-5610",
publisher = "Springer",
number = "1",

}

Extremization of functions with equality constraints. / Kwakernaak, H.; Strijbos, R.C.W.

In: Mathematical programming, Vol. 2, No. 1, 1972, p. 279-295.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Extremization of functions with equality constraints

AU - Kwakernaak, H.

AU - Strijbos, R.C.W.

PY - 1972

Y1 - 1972

KW - IR-85614

U2 - 10.1007/BF01584549

DO - 10.1007/BF01584549

M3 - Article

VL - 2

SP - 279

EP - 295

JO - Mathematical programming

JF - Mathematical programming

SN - 0025-5610

IS - 1

ER -